Research Repository

H-infinity control for discrete-time linear systems with Frobenius norm-bounded uncertainties

Boukas, EK and Shi, Peng ORCID: 0000-0003-2668-7616 (1999) H-infinity control for discrete-time linear systems with Frobenius norm-bounded uncertainties. Automatica, 35 (9). 1625 - 1631. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.

Abstract

H∞ control for discrete-time linear systems with Frobenius norm-bounded uncertainties

Item Type: Article
Uncontrolled Keywords: discrete-time linear systems; robust control; Riccati inequality approach
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 02 Aug 2018 01:51
Last Modified: 02 Aug 2018 03:50
URI: http://vuir.vu.edu.au/id/eprint/36617
DOI: https://doi.org/10.1016/S0005-1098(99)00071-0
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar